MathSciNet Relay Station
MathSciNet bibliographic data
MR1756109 26B35 (42B99 46E99)
Mateu, J.; Mattila, P.; Nicolau, A.; Orobitg, J. BMO for nondoubling measures. Duke Math. J. 102 (2000), no. 3, 533–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement